A 40-year-old member asked:
Disclaimer

what is the treatment for bayer (aspirin) overdose?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Bayer (aspirin) OD: If alert, stomach lavage and monitoring vital signs, if drowsy, er for tx.
Answered on Jun 30, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A male asked:
Dr. Ed Friedlander
44 years experience Pathology
Why do you ask?: No lasting harm. You have my word this is true. I am so glad you failed to end your life. I also want to reassure you that there is more good in this ... Read More
A 44-year-old member asked:
Dr. Howard Rubin
47 years experience Cardiology
Aspirin: That is possible.
3
3 thanks
A 23-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
No: If you recovered from the acute illness, you should not suffer long term damage, with the exception of the disorder that led you to overdose yourself. ... Read More
A 35-year-old member asked:
Dr. Christine Hom
30 years experience Pediatrics
Fever, pain: For both fever and pain, acetaminophen is an effective and a safe treatment. Aspirin is a very effective treatment for both fever and pain, but has ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month